# SDR DL72S970663

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484DA
- Make and model: Boeing 727232
- Aircraft serial: 20864
- System (JASC): 3350 · Emergency Lighting
- Part: Lighting
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE ROW 25 AND AFT.  REPAIRED AFT SECTION OF INTERIOR EMERGENCY TRACK LIGHTING SYS.  OPS NORMAL.
